{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
文献
J-GLOBAL ID:201302284859648854   整理番号:13A0383382

A characterization of symmetric cones through pseudoinverse maps

著者 (2件):
資料名:
巻: 57  号:ページ: 195-215  発行年: 2005年
JST資料番号: O3164A  ISSN: 0025-5645  資料種別: 逐次刊行物 (A)
発行国: その他 (ZZZ)  言語: 英語 (EN)
引用文献 (16件):
  • ASANO, H. On the irreducibility of homogeneous convex cones. J. Fac. Sci. Univ. Tokyo. 1968, 15, 201-208
  • D'ATRI, J. E. A characterization of bounded symmetric domains by curvature. Trans. Amer. Math. Soc. 1983, 276, 531-540
  • DORFMEISTER, J. Inductive construction of homogeneous cones. Trans. Amer. Math. Soc. 1979, 252, 321-349
  • DORFMEISTER, J. Homogeneous Siegel domains. Nagoya Math. J. 1982, 86, 39-83
  • FARAUT, J. Analysis on Symmetric Cones. 1994
もっと見る
タイトルに関連する用語 (1件):
タイトルに関連する用語
J-GLOBALで独自に切り出した文献タイトルの用語をもとにしたキーワードです

前のページに戻る